# SDR 000228

- Difficulty date: November 24, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N279
- Make and model: Emb EMB-145
- Aircraft time: 4,955 hours, 3,715 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN, SMOKE AND BURNING ODOR FILLED AFT CABIN.  DEFERRED.
